Alert archive / Maine / Gale Warnings in 2010

Gale Warning 13, NWS Caribou, ME

March 30, 2010

NWS Caribou, ME issued this gale warning at Mar 30, 2010, 1:16 AM EDT. It took effect at Mar 30, 2010, 6:00 PM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2010, 1:16 AM EDT (05:16 UTC)
In effect from
Mar 30, 2010, 6:00 PM EDT
Expired
Mar 31, 2010, 2:49 AM EDT
In force
9 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

846 
WHUS71 KCAR 300516
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
116 AM EDT TUE MAR 30 2010

ANZ050-051-301330-
/O.CAN.KCAR.GL.W.0012.000000T0000Z-100330T0600Z/
/O.NEW.KCAR.GL.W.0013.100330T2200Z-100331T0400Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
116 AM EDT TUE MAR 30 2010

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT
TONIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
EDT TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-301330-
/O.CAN.KCAR.GL.W.0012.000000T0000Z-100330T0600Z/
/O.NEW.KCAR.SC.Y.0027.100330T0516Z-100401T0000Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
116 AM EDT TUE MAR 30 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE
CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MIGNONE
5 follow-up statements
363 
WHUS71 KCAR 300647
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
247 AM EDT TUE MAR 30 2010

ANZ050-051-301500-
/O.CON.KCAR.GL.W.0013.100330T2200Z-100331T0400Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
247 AM EDT TUE MAR 30 2010

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...

A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-301500-
/O.CON.KCAR.SC.Y.0027.000000T0000Z-100401T0000Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
247 AM EDT TUE MAR 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE
CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MIGNONE
101 
WHUS71 KCAR 301422
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1022 AM EDT TUE MAR 30 2010

ANZ050-051-302230-
/O.CON.KCAR.GL.W.0013.100330T2200Z-100331T0400Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1022 AM EDT TUE MAR 30 2010

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...

A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-302230-
/O.CON.KCAR.SC.Y.0027.000000T0000Z-100401T0000Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1022 AM EDT TUE MAR 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE
CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
831 
WHUS71 KCAR 301827
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
227 PM EDT TUE MAR 30 2010

ANZ050-051-310230-
/O.CON.KCAR.GL.W.0013.100330T2200Z-100331T0400Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
227 PM EDT TUE MAR 30 2010

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...

A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ052-310230-
/O.CON.KCAR.SC.Y.0027.000000T0000Z-100401T0000Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
227 PM EDT TUE MAR 30 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE
CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
707 
WHUS71 KCAR 310213
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1013 PM EDT TUE MAR 30 2010

ANZ052-310800-
/O.UPG.KCAR.SC.Y.0027.000000T0000Z-100401T0000Z/
/O.EXB.KCAR.GL.W.0013.000000T0000Z-100331T0800Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1013 PM EDT TUE MAR 30 2010

...GALE WARNING IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ050-051-310800-
/O.EXT.KCAR.GL.W.0013.000000T0000Z-100331T0800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1013 PM EDT TUE MAR 30 2010

...GALE WARNING NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

NORCROSS
043 
WHUS71 KCAR 310649
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
249 AM EDT WED MAR 31 2010

ANZ050>052-311500-
/O.CAN.KCAR.GL.W.0013.000000T0000Z-100331T0800Z/
/O.NEW.KCAR.SC.Y.0028.100331T0649Z-100401T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
249 AM EDT WED MAR 31 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE WAVE
CONDITIONS OF 5 FEET OR HIGHER. THIS WILL PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MIGNONE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Mar 30, 12:21 AM EDT, 55 minutes earlier.

Area forecast discussion, Mar 30, 12:21 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1221 AM EDT TUE MAR 30 2010

.SYNOPSIS...
A COLD FRONT WILL CROSS NORTHERN MAINE THEN STALL ACROSS DOWNEAST
MAINE OVERNIGHT. LOW PRESSURE ALONG THE EAST COAST WILL LIFT
SLOWLY NORTH TOWARD SOUTHERN NEW ENGLAND ON TUESDAY THEN TURN AND
MOVE SLOWLY EAST INTO THE ATLANTIC WEDNESDAY THROUGH THURSDAY.
THIS SYSTEM WILL BRING ANOTHER ROUND OF RAIN TO MUCH OF THE REGION
TUESDAY AND TUESDAY NIGHT WITH THE HEAVIEST RAIN EXPECTED ACROSS
SOUTHERN AND CENTRAL AREAS. HIGH PRESSURE WILL BUILD OVER THE AREA
LATE WEEK INTO THE WEEKEND WITH A ROUND OF UNSEASONABLY WARM AIR
EXPECTED.
&&

.NEAR TERM /THROUGH TODAY/...
LOW PRESSURE LIFTING NORTH ALONG A COLD FRONT WILL MOVE NORTH OF
THE AREA OVERNIGHT...WHILE THE COLD FRONT MOVES TO DOWNEAST MAINE
THEN STALLS. HIGH PRESSURE BUILDING TOWARD NORTHERN MAINE IN THE
WAKE OF THE COLD FRONT WILL HELP SUPPRESS THE AREA OF STEADIER
PRECIPITATION SOUTHEAST ACROSS THE FORECAST AREA. PRECIPITATION
OVERNIGHT WILL GENERALLY REMAIN RAIN ACROSS THE FORECAST AREA.
HOWEVER...ENOUGH COLDER AIR COULD REACH NORTHERN AREAS OVERNIGHT
TO ALLOW FOR A RAIN/SNOW MIX ON THE NORTHERN EDGE OF THE
PRECIPITATION SHIELD. THE LOW LEVEL JET IN ADVANCE OF THE FRONT
IS NOW MOVING EAST OF THE REGION...WHICH WILL ALLOW WINDS TO
CONTINUE DIMINISHING OVERNIGHT.

PRECIP XPCTD TO GRADUALLY WIND DOWN ACROSS THE NWRN HALF OF THE
FA BUT WILL CONT ACROSS THE SERN HALF INTO TUE AS THE BNDRY
STALLS AND ACTS AS A FOCUS FOR CONTD LOW-LVL CONVERGENCE AND CONTD
LGT PRECIP. PRECIP SHOULD BEGIN TO MAKE SOME NWRD PROGRESS AGAIN
DURING THE DY TUE AS MDLS CONT TO ADVERTISE LOW PRES OVR THE MID
ATLC STATES LIFTING SLOWLY NWRD TWRD SRN NEW ENGLAND ON TUE BEFORE
PULLING EWRD AND TRACKING SLOWLY ACROSS THE SRN GULF OF MAINE
LATER TUE THRU WED. TRACK HAD SHIFTED A LITTLE FURTHER S LAST 24
HRS AS MDLS SEEM TO BE ACCOUNTING FOR THE STRENGTH OF THE HGH
CNTRD ACROSS MUCH OF QUEBEC ATTM. STILL XPCT A HEALTHY SLUG OF
RAIN TO LIFT SLOWLY NWRD INTO THE STATE DURING THE DAY TUE W/ LGT
RAIN REACHING FAR NRN AREAS LATE AND THE HEAVIEST RAIN REACHING
DOWNEAST AREAS LATER TUE AFTN INTO TUE EVE. FLOOD WTCH CONTS FOR
SWRN AREAS WHERE QPF AMOUNTS ALREADY APPROACHING 1.5 INCHES W/
THIS FIRST SYSTEM. ADJUSTED QPF AMOUNTS DOWNWARD JUST A BIT AS
MDLS HAVE BACKED OFF THE QPF A LITTLE MAINLY DUE TO THE SOMEWHAT
FURTHER SRLY TRACK OF THE SECOND SYSTEM TOMORROW AND TOMORROW
NIGHT. STILL...STORM TTL QPF AMOUNTS NEAR 3 INCHES OVR THE WTCH
AREA SO WILL CONT THE FLOOD WTCH FOR NOW.
&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
SHORT TERM MODELS ARE IN GOOD GENERAL AGREEMENT WITH MINOR DIFFERENCES
ON THE POSITION AND CENTRAL PRESSURE OF THE PRIMARY LOW PRESSURE
SYSTEM. THE GFS 995MB ALONG THE NJ COAST. THE ECMWF 996MB ALONG
NRN DELMARVA. AND GEM 990MB ALONG THE NJ COAST. BY 12Z WED THE
MODELS MOVE THE LOW TO THE SE OF LONG ISLAND. ALL AROUND 1000MB
THE LOW WILL BE VERTICALLY STACKED AND BECOMING COLD CORE. THE
OCCLUDED FRONT WRAPPED ACROSS CENTRAL MAINE. BY 00Z THURS THE LOW
CONTINUES TO FILL AS IT REMAINS QUASI-STATIONARY EAST OF LONG
ISLAND. THE OCCLUDED FRONT WILL DISSIPATE AT THIS POINT. BY 12Z
THURS A HIGH PRESSURE RIDGE WILL BUILD ACROSS THE REGION. THE LOW
WILL CONTINUE TO DRIFT SLOWLY SE AS IT CONTINUES TO FILL. BY THE
END OF THE PERIOD THE HIGH PRESSURE RIDGE WILL BE EXTENDED ACROSS
THE REGION.

LOADED MATCH GUIDANCE FOR MAX/ MIN TEMPS. A BLEND OF GFS/NAM/MOS
GUIDANCE FOR SKY/WND/POP. A BLEND OF GFS/NAM/HPC GUIDANCE FOR
QPF. PLUS 20 PERCENT FOR WINDS GUSTS OVER THE WATERS...PLUS 15
PERCENT FOR WNDS OVER CWA. LOADED NAWAVE 4 FOR SEAS. ADJUSTED SEAS
DOWN 20 PERCENT THEN BLENDED BACK TO GYX. CURRENT FORECASTED SEAS 5
TO 6 FT TO HIGH AND BELIEVE THAT THIS WILL CONTINUE THROUGH THE
PERIOD...HOWEVER THE EARLY PORTION OF THE PERIOD SEAS WILL BE
MOSTLY A SOUTHERLY SWELL SO SEAS WILL HAVE TO CONTINUE TO BE
MONITORED.
&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
PATTERN SHIFTS TO A WARMER SCENARIO COME LATE THIS WEEK ON INTO
THE WEEKEND.

THE LATEST GFS/CANADIAN GEM AND ECMWF ALL SUPPORT LOW PRES PULLING
AWAY FROM THE ATLC COAST THURSDAY NIGHT AND HIGH PRES BUILDING
OVER THE REGION FRIDAY INTO SUNDAY.

CONFIDENCE IS HIGH ENOUGH TO BOOST TEMPERATURES UP WELL INTO THE
60S STARTING FRIDAY AND LASTING INTO THE EASTER WEEKEND. 500MB
HEIGHTS ARE FCST TO BUILD TO 579DM BY LATE SATURDAY. THE ECMWF IS
BY FAR THE MOST AGGRESSIVE WITH THIS AS THE GFS INDICATES A S/WV
CUTTING INTO THE RIDGE ON SATURDAY. THE CANADIAN GEM INDICATES THE
SAME SETUP AS THE GFS. THEREFORE...DECISION HERE WAS TO SHOOT FOR
UPPER 60S TO AROUND 70 FOR SATURDAY RAISING THEM A CATEGORY ABOVE
GMOS. IT WILL SURE FEEL LIKE A SPRING. A FRONTAL SYSTEM IS
PROGGED TO MAKE ITS WAY TOWARD THE REGION LATER SUNDAY INTO MONDAY
W/THE NEXT ROUND OF SHOWERS AND A BIT OF A COOL DOWN BUT STILL WELL
ABOVE NORMAL.

SOMETHING THAT WILL NEED TO BE MONITORED WILL BE THE ICE STILL
LOCKED IN THE FAR N AND NW ON SOME THE RIVERS IN THE SAINT JOHN
BASIN. THESE WARM TEMPERATURES WILL DEFINITELY ALLOW FOR ALOT OF
SNOW MELT AND ICE BREAKUP. THERE IS STILL PLENTY OF TIME TO ASSESS
THIS SITUATION.
&&

.AVIATION /04Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: GENERALLY MVFR/IFR CONDITIONS ARE EXPECTED ACROSS THE
FORECAST AREA OVERNIGHT. OCCASIONAL VFR CONDITIONS COULD OCCUR
ACROSS NORTHERN AREAS OVERNIGHT INTO TUESDAY. XPCT SRN AREAS TO HAVE
MVFR TO PSBLY IFR CONDS CONTG TUE AS ANOTHER AREA OF RAIN LIFTS
NWRD ACROSS THESE AREAS.

SHORT TERM: IFR TO MVFR UNDER A DISSIPATING OCCLUDED FRONTAL
SYSTEM. CONDITIONS WILL SLOWLY IMPROVE TO VFR THURS EVENING AND
REMAIN VFR THROUGH THE END OF THE PERIOD.
&&

.MARINE...
NEAR TERM: A GALE WARNING REMAINS IN EFFECT FOR THE COASTAL WATERS
UNTIL 2 AM...WITH SMALL CRAFT ADVISORY CONDITIONS EXPECTED
THEREAFTER THROUGH TUESDAY. VISIBILITIES WILL REMAIN REDUCED IN
RAIN AND FOG OVERNIGHT AND TUESDAY.

SHORT TERM:A SERLY SWELL WILL DOMINATE THE SEAS EARLY IN THE
PERIOD AS THE FILLING LOW SLOWLY DRIFTS TO THE SOUTHEAST AWAY FROM
THE WATERS. A SMALL CRAFT FOR SEAS WILL BE REQUIRED FROM THE END
POINT OF THE CURRENT GALE WARNING THROUGH MIDDAY THURS.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH THIS AFTERNOON FOR MEZ010-015-031.
MARINE...GALE WARNING UNTIL 2 AM EDT EARLY THIS MORNING FOR ANZ050>052.

&&

NEAR TERM...KHW/NORCROSS
SHORT TERM...NORTON
LONG TERM...HEWITT
AVIATION...KHW/NORCROSS
MARINE...KHW/NORTON/NORCROSS
Hazardous weather outlook, Mar 29, 11:47 PM EDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CARIBOU ME
1147 PM EDT MON MAR 29 2010

MEZ001>006-011-016-017-029-030-032-301200-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-NORTHERN WASHINGTON-
1147 PM EDT MON MAR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...OVERNIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ010-015-031-301200-
CENTRAL PISCATAQUIS-SOUTHERN PENOBSCOT-SOUTHERN PISCATAQUIS-
1147 PM EDT MON MAR 29 2010

...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTH
CENTRAL MAINE.

.DAY ONE...OVERNIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER RAINFALL OR FLOODING REPORTS WILL BE NEEDED TONIGHT
THROUGH TUESDAY.

ANZ050>052-301200-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1147 PM EDT MON MAR 29 2010

...GALE WARNING IN EFFECT UNTIL 2 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...OVERNIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NORCROSS

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 1:16 AM EDTSmall Craft AdvisoryCAR21 hr
Mar 30, 2:50 PM EDTCoastal Flood AdvisoryCARHancock10 hr
Mar 30, 3:40 PM EDTWind AdvisoryCARHancock, Penobscot, Washington11 hr

Nearby

Gale Warnings in Maine, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.